# SDR QXEA2025061000254

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 18,326 hours, 12,616 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Part number: 17028979901
- Condition: Separated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND LEFT ENGINE AERODYNAMIC FIN SEPERATED FROM FLAP.REPLACED  LH PYLON MOVABLE FAIRING ROD LINK. REFERENCE 352600 WO FOR DETAILS. AIRCRAFT OK FOR SERVICE.
